ICC   25427
INSTITUTO DE INVESTIGACION EN CIENCIAS DE LA COMPUTACION
Unidad Ejecutora - UE
artículos
Título:
Completely uniformly distributed sequences based on de Bruijn sequence
Autor/es:
ALMANSI, EMILIO; BECHER, VERĂ“NICA
Revista:
MATHEMATICS OF COMPUTATION
Editorial:
AMER MATHEMATICAL SOC
Referencias:
Lugar: Providence; Año: 2020 vol. 89 p. 2357 - 2551
ISSN:
0025-5718
Resumen:
Abstract. We study a construction published by Donald Knuth in 1965yielding a completely uniformly distributed sequence of real numbers. Knuth?swork is based on de Bruijn sequences of increasing orders and alphabetsizes, which grow exponentially in each of the successive segments composingthe generated sequence. In this work we present a similar albeit simplerconstruction using linearly increasing alphabet sizes, and give an elementaryproof showing that the sequence it yields is also completely uniformlydistributed. In addition, we present an alternative proof of the same resultbased on Weyl?s criterion.